Skip to content
My WebMD Sign In, Sign Up
Is it just me or does it feel kinda lonely here now without Caprice to others?
avatar
rudyandirmouse posted:
Hi FMily, I was just wondering is it just me, or do others here feel like I do now, that our/ the site is a bit lonely with Caprice gone? And we don't see many posts either, like we used to, from Dr. P and it feels to me like we've been left in the classroom without a teacher.

I wish they'd bring Caprice back, she was such a steady influence here.

Gentle hugs, Linda R

Take the Poll

Let's sign a petiton to get Caprice back:
  • Full time
  • part time
  • Bi weekly
  • Once a month
  • Monthly guest advisor
vote
View Poll Results
Reply
 
avatar
dollbug responded:
Hello Linda....I think that what happened was not a good thing anyway....but I am sure that WebMD does not really care what any of us think. I would have thought that someone who have *notified* the members what was going on. And you would think that Dr. P and the other *guests* pictures would be taken down....as it still seems like they are a part of this board.

I also think though that whatever happened was a *business decision* and it was made like they wanted it to be.....without any of our input.

If you go on other communities here you will also see that no one knew anything about this until they started to ask questions...and I guess then someone had to provide some sort of answers.

As far as a petition goes....well, personally I do not think this will do any good. But I guess it would not hurt to try.

Take care.


MiMi

IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
 
avatar
katmandulou responded:
I agree. Without Caprice we're like a rudderless ship. Knowing we don't have "adult supervision" makes this a less valuable place. Not to say we're not all here for each other, but there'e nobody to help if we go awry.

Take yesterday's spammer - someone trying to sell a book that will "cure" FM. Caprice would have gotten rid of that person before anyone complained.

Just my 2c worth.
Lou
 
avatar
Anon_408 replied to katmandulou's response:
There is still a report this button, I'm sure they are still using that, I posted a thread on things to do without a moderator on board. as was mentioned by Dollbug, I'm sure it was a money saving decision, or what they consider to be better efficiency within the company, not our thoughts though!
 
avatar
An_246439 responded:
I don't know what happened, but IMPO Caprice was rude sometimes, I didn't like her. My opinion.
 
avatar
rosielou responded:
I agree with you, Caprice was very good at moderating this board and some others here at webmd. She was also on the Pain Management, Back Pain, and maybe Migraine boards, probably others. She probably did more behind the scenes that we knew of.

She always impressed me with her level head when things got a little heated, but mostly it was her words of encouragement and gentle tone that I liked.
 
avatar
booch007 responded:
Morning,

I am with all of you. But we have eachother to help and hold eachother up. . It was nice having her. To take Dr P's face away might lose the discussions underneath...they are PRICELESS and need to be available for people with similar questions.

Just sad that you think you can still TALK to him.

Sad they didn't say goodbye.....? Sad that they don't stop by as a visitor and talk to us? Why not? That is what get me.

If something happened to me...I would tell you all......
I wouldn't just disappear, that makes me feel we didn't matter.

I know this is business not personal...but I still feel off they just left.....

Nancy B
 
avatar
dollbug replied to booch007's response:
Nana B....You are so right...is is sad that this is how things work these days. Dr. P's discussions and posts are indeed priceless...and I do not think that they should take them away...as others who join need to be able to read what he posted...but I also think it gives the new members a *false impression*...but I also know that there are many *companies* who run their businesses like this as well.

I know that people join and then just disappear without a trace...and those left can just *wonder* what happened to them.

You are correct though...about this being a business and not personal...it is sad though that there are a lot of things which are not personal...but yet just a way that people have decided to continue doing things...whether it is the correct way or not.

I know that when I worked for the loan servicing company...when people were terminated...they were escorted out the door when they were told they were no longer needed...their badges were collected and that was it. I guess they were just being cautioned about what someone might be capable to doing, concerning the computers and information. It is kind of sad though that this is the way it is...almost like treating people in such a negative way....I think we all know though that it is what it is. (I hope things do not continue to get worse)

I often wonder about the *cyber world*....what will happen to the information when people are no longer here? Will it still be available? I have heard it said people need to be really careful about what they put on the internet because once it is there, it is there. So I have to wonder IF anyone is really in *control of it*...you know?

OK...have a good day.

Take care.


MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
 
avatar
fibroinsd responded:
I so miss Caprice...and I think she did a great job of stepping in when needed, but of letting us have our say...and I am afraid that this will become a place of spammers...but like Mimi said..I am sure Webmd doesn't care one iota what we think.

cece
Let's put the fun back in dysfunctional !- Mary Englebright
 
avatar
KMT333 replied to fibroinsd's response:
I guess I'm not on here often enough to know what the situation is with Caprice and Dr. P. Can someone bring me up to speed, please? Thanks.
 
avatar
dollbug replied to KMT333's response:
Since we have not really been informed of what exactly is going on....it seems though that WebMD has decided to allow the site to run itself...Dr. P was MIA for a while and then we did not hear from Caprice...according to the info on other communities here...WebMD decided that they were no longer needed....I guess this about sums it up....as far as I know.

We are still FMily though...and I hope everyone will continue to post for the new members who are seeking help. I think that is the reason most of us are here for anyway....to share what we can with others so that they, too, can learn to cope better with dealing with the wrath of the dragon, aka FM.

Take care.


MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
 
avatar
Anon_2912 responded:
My opinon,...

Why do you guys need supervision....
 
avatar
Anon_2912 responded:
I agree that 90% of the posts on here are "personnal".
 
avatar
dollbug replied to Anon_2912's response:
Hello....I am not quite sure I understand your last comment here....care to explain?


Thanks,

MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
 
avatar
rosielou replied to dollbug's response:
Hi MiMi,

Other boards still have their Experts participating, I think our Dr P might have something else going on.

But wouldn't it be nice if we could have a clear message from WebmdMD about who's here and who isn't?


Helpful Tips

Living Well with Fibromyalgia
Greetings! I have learned patience and a positive attitude is key to my pain management. I developed Fibromyalgia after a hysterectomy in ... More
Was this Helpful?
190 of 207 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.